Syntopogenous extensions for prescribed topologies

A. Császár, K. Matolcsy

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-75
Number of pages17
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume37
Issue number1-3
DOIs
Publication statusPublished - Mar 1981

Fingerprint

Topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Syntopogenous extensions for prescribed topologies. / Császár, A.; Matolcsy, K.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 37, No. 1-3, 03.1981, p. 59-75.

Research output: Contribution to journalArticle

@article{e7aecf417f48461aad29ecaccbe3e23c,
title = "Syntopogenous extensions for prescribed topologies",
author = "A. Cs{\'a}sz{\'a}r and K. Matolcsy",
year = "1981",
month = "3",
doi = "10.1007/BF01904873",
language = "English",
volume = "37",
pages = "59--75",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-3",

}

TY - JOUR

T1 - Syntopogenous extensions for prescribed topologies

AU - Császár, A.

AU - Matolcsy, K.

PY - 1981/3

Y1 - 1981/3

UR - http://www.scopus.com/inward/record.url?scp=26444534015&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444534015&partnerID=8YFLogxK

U2 - 10.1007/BF01904873

DO - 10.1007/BF01904873

M3 - Article

AN - SCOPUS:26444534015

VL - 37

SP - 59

EP - 75

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-3

ER -